MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE UNIPLEX® NANOLINE®

PAJUNK GMBH MEDIZINTECHNOLOGIE UNIPLEX® NANOLINE®
Catalog Number 001156-74
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4).Incident occurred in brazil: the material used broke during the procedure.
 
Additional Manufacturer Narrative
This case is reported in retrospect based on a re-evaluation conducted in 2025 for formal reasons.There was no particular risk to patients, users, or third parties.

Brand Name
UNIPLEX® NANOLINE®
Common Device Name
UNIPLEX® NANOLINE®
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key22436772
Report Number9611612-2025-00028
Device Sequence Number3152558
Product Code BSP
UDI-Device Identifier04048223043486
UDI-Public04048223043486
Combination Product (Y/N)N
PMA/510(K) Number
K053283
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number001156-74
Device Lot Number1471
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2023
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown